# SDR ASAA2018052954826

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 15,196 hours, 5,056 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013231
- Condition: Failed
- Location: Captain'S
- Part time: 2,796 hours, 972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC FAILED,  VTK MAP CHECKLIST COMPLETE,  OPERATION ON RIGHT FMC.  ACFT GROUNDED.   REMOVED & REPLACED THE LT FMC IAW AMM 34-61-02. A CCOMPLISHED FMC SOFTWARES CROSS-LOAD & PERFORMANCE FACTOR ADJUSTMENT IAW AMM 34-61-00-710-801, & AMM 34-61-00-800-801, OPS CHECKED NORMAL.
